Chinese Journal of Quantum Electronics, Volume. 25, Issue 5, 546(2008)
Symmetries,new exact solutions and conservation laws of(2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation
Symmetries similarity reductions and new exact solutions to the(2+1)-dimensional Boiti-Leon-Manna-Pempinelli(BLMP)equation are obtained by using Lie group analysis method,including rational solutions,hyperbolic function solutions,Jacobi elliptic function solutions and triangular periodic solutions.The infinte conservation laws of the(2+1)-dimensional BLMP equation are found.
Get Citation
Copy Citation Text
LIU Na, LIU Xi-qiang. Symmetries,new exact solutions and conservation laws of(2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation[J]. Chinese Journal of Quantum Electronics, 2008, 25(5): 546
Category:
Received: Dec. 5, 2007
Accepted: --
Published Online: Jun. 7, 2010
The Author Email: Na LIU (sna0531@126.com)
CSTR:32186.14.